Title: Some Perturbed Ostrowski Type Inequalities for Functions Whose First Derivatives Are of Bounded Variation
Author(s): Hüseyin Budak, Mehmet Zeki Sarikaya
Pages: 146-156
Cite as:
Hüseyin Budak, Mehmet Zeki Sarikaya, Some Perturbed Ostrowski Type Inequalities for Functions Whose First Derivatives Are of Bounded Variation, Int. J. Anal. Appl., 11 (2) (2016), 146-156.

Abstract


The main aim of this paper is to establish some new perturbed Ostrowski type integral inequalities for functions whose first derivatives are of bounded variation. Some perturbed Ostrowski type inequalities for Lipschitzian and monotonic mappings are also obtained.

Full Text: PDF

 

References


  1. M. W. Alomari, A Generalization of weighted companion of Ostrowski integral inequality for mappings of bounded variation, RGMIA Research Report Collection, 14(2011), Art. ID 87.

  2. M. W. Alomari and M.A. Latif, Weighted companion for the Ostrowski and the generalized trapezoid inequalities for mappings of vounded variation, RGMIA Research Report Collection, 14(2011), Art. ID 92.

  3. M.W. Alomari and S.S. Dragomir, Mercer–Trapezoid rule for the Riemann–Stieltjes integral with applications, Journal of Advances in Mathematics, 2 (2)(2013), 67–85.

  4. H. Budak and M.Z. Sarıkaya, On generalization of Dragomir’s inequalities, RGMIA Research Report Collection, 17(2014), Art. ID 155.

  5. H. Budak and M.Z. Sarıkaya, New weighted Ostrowski type inequalities for mappings with first derivatives of bounded variation, Transylvanian Journal of Mathematics and Mechanics, in press.

  6. H. Budak and M.Z. Sarikaya, A new generalization of Ostrowski type inequality for mappings of bounded variation, RGMIA Research Report Collection, 18(2015), Art. ID 47.

  7. H. Budak and M.Z. Sarikaya, On generalization of weighted Ostrowski type inequalities for functions of bounded variation, RGMIA Research Report Collection, 18(2015), Art. ID 51.

  8. H. Budak and M. Z. Sarikaya, A new Ostrowski type inequality for functions whose first derivatives are of bounded variation, Moroccan Journal of Pure and Applied Analysis 2(1)(2016), 1–11.

  9. H. Budak and M.Z. Sarikaya, A companion of Ostrowski type inequalities for mappings of bounded variation and some applications, RGMIA Research Report Collection, 19(2016), Art. ID 24.

  10. H. Budak, M.Z. Sarikaya and A. Qayyum, Improvement in companion of Ostrowski type inequalities for mappings whose first derivatives are of bounded variation and application, RGMIA Research Report Collection, 19(2016), Art. ID 25.

  11. S. S. Dragomir, Approximating real functions which possess nth derivatives of bounded variation and applications, Computers and Mathematics with Applications 56(2008) 2268–2278.

  12. S. S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bulletin of the Australian Mathematical Society, 60(1) (1999), 495-508.

  13. S. S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications, Mathematical Inequalities & Applications, 4 (2001), no. 1, 59–66.

  14. S. S. Dragomir, A companion of Ostrowski’s inequality for functions of bounded variation and applications, International Journal of Nonlinear Analysis and Applications, 5 (2014) No. 1, 89-97.

  15. S. S. Dragomir, Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation. Arch. Math. (Basel) 91 (2008), no. 5, 450–460.

  16. S. S. Dragomir, Some perturbed Ostrowski type inequalities for functions of bounded variation, Preprint RGMIA Research Report Collection, 16 (2013), Art. ID 93.

  17. S. S. Dragomir, Some perturbed Ostrowski type inequalities for functions of bounded variation, RGMIA Research Report Collection, 16(2013), Art. ID 93.

  18. S. S. Dragomir, Perturbed companions of Ostrowski’s inequality for functions of bounded variation, RGMIA Research Report Collection, 17(2014), Art. ID 1.

  19. W. Liu and Y. Sun, A Refinement of the Companion of Ostrowski inequality for functions of bounded variation and Applications, arXiv:1207.3861v1, (2012).

  20. A. M. Ostrowski,Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.